# SDR SWAA2021101227976

- Difficulty date: October 8, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 45,576 hours, 23,036 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 14' DIAGONAL CRACK IN VAPOR BARRIER LEFT W/W; FWD SPAR. ; FOUND 14' DIAGONAL CRACK IN VAPOR BARRIER LEFT WW; FWD SPAR. LBL 33.5; 4.5 DOWN FROM UPPER WEB TO LBL38..5 AND 5.25' UP FROM BOTTOM. / [01] PERFORMED SRM 57-10-10-1A-2 PARAGRAPH 2(C)(4)(A) STOP DRILL AND SEAL - DVI EVERY 1200 CYC - INTERIM REPAIR
